# SDR IPXA2019062843826

- Difficulty date: June 19, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 55,904 hours, 17,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, DAMAGE FOUND ON THE MAIN DECK CARGO FLOOR PANEL 222DFF AT BS 285 - 412, RBL 77 - 88.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
